# SDR SWIA2019091346313

- Difficulty date: September 1, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 38,926 hours, 24,699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR INNER SKIN AND PULLEY ASSIST BRACKET ARE PULLING AWAY FROM THE PASSENGER DOOR AFT FORMER AT DOOR DATUM 4 AND FOUND PASSENGER DOOR INTERCOSTALS DD2 AND DD6 CORRODED. (C-CHECK) RO: 09/12/2019 REPAIRED PASSENGER DOOR INNER SKIN, PULLEY ASSIST BRACKET AT DOOR DATUM 4, REMOVED AND INSTALLED INTERCOSTALS DD6, DD2 IAW REO.
